# SDR FDEA202512012216

- Difficulty date: December 1, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N129FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43548
- Aircraft time: 16,487 hours, 7,537 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP ON WALK AROUND.   IAW AMM 33-51-07-2 REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY IAW 33-51-07-2-0, CHECKED GOOD FOR SECURITY AND OPS IAW AMM 33-51-07-2.
